# SDR SWAA2024100734527

- Difficulty date: September 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED AT STA 540 RBL1 MKD DOT<[01] REMOVED AND REPLACED MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK AT STA 540 FROM BL 0 TO RBL 24.75 AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1;[03] LATE ENTRY - REMOVED AND REPLACED MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK AT STA 540 FROM BL 0 TO RBL 24.75 AS PER SRM 51-40-02-0G-0 AND DRWG #143A5240.
